Bounding the j-invariant of integral points on modular curves

Min Sha*

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we give some effective bounds for the j-invariant of integral points on arbitrary modular curves over arbitrary number fields assuming that the number of cusps is not less than 3.

Original languageEnglish
Pages (from-to)4492-4520
Number of pages29
JournalInternational Mathematics Research Notices
Volume2014
Issue number16
DOIs
Publication statusPublished - 2014
Externally publishedYes

Fingerprint Dive into the research topics of 'Bounding the j-invariant of integral points on modular curves'. Together they form a unique fingerprint.

  • Cite this